MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT POWER MIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT POWER MIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the little piece just broke off and they was stuck with one wing and the whole gray tube around the catheter.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an uneven microintroducer sheath split is confirmed and was determined to be related to manufacture of the device.One 4.5 fr microintroducer sheath was returned for evaluation.One photograph of a 4.5 fr microintroducer sheath was returned for evaluation.An initial visual observation of the returned sample revealed blood use residues throughout the device.It was observed that the 4.5 fr side of the orange peel tab was broken from the orange base.It was observed that one side of the gray sheath was broken from the device.A microscopic observation revealed the gray sheath that was broken from the orange tab had an uneven break site.The break site of the gray sheath appeared twisted and narrowed.The fracture surfaces of the break sites of the orange tabs appeared brittle around the outside fracture surfaces.It was observed that one finger tab broke from the orange ring base of the microintroducer tabs.This failure of improper peeling was determined to be related to the manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
DOT POWER MIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21141570
Report Number3006260740-2025-00022
Device Sequence Number9236260
Product Code PND
UDI-Device Identifier00801741138713
UDI-Public(01)00801741138713(11)240719(17)251031(10)REJS3582
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue NumberCK000729
Device Lot NumberREJS3582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown